Pennsylvania, 2025

Flash Flooding in Pennsylvania, June 17 to 18, 2025

June 17 to 18, 2025 · NWS PBZ · 28 events in 7 counties and zones

The stalled boundary began to lift north during the day on the 17th but remained the focus of diurnal convection. While the front did eventually shift off to the east on the 18th, additional storms were able to fire with the lingering moist airmass as an upper level disturbance approached.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$144,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

The stalled boundary began to lift north during the day on the 17th but remained the focus of diurnal convection. While the front did eventually shift off to the east on the 18th, additional storms were able to fire with the lingering moist airmass as an upper level disturbance approached.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 17, 12:29 PM EST, 7 minutes earlier.

Area forecast discussion, Jun 17, 12:29 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
129 PM EDT Tue Jun 17 2025

.SYNOPSIS...
Showers and thunderstorms continue today, and the ongoing flood
threat has expanded to include areas farther north above the
I-80 corridor as a stalled front currently to our south lifts
north across the region. The ongoing active pattern should
break Friday, followed by drier conditions and area temperatures
climbing into the 90s by the end of the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Moderate Risk of flash flooding for much of the region today
- Flood Watch in effect until 10pm
- Isolated instances of a damaging wind threat south of I-70
---------------------------------------------------------------

Morning radar shows showers already developing and pushing through
the area aided by weak synoptic lift. Coverage is expected to
increase over the next couple hours both in tandem with
achievement of convective temperature of 80F as well as support
from localized boundaries and a quasi-stationary front overhead.
With further development, we face another day of a risk for
flash flooding, some potentially significant, with a primed
ground and ripe atmosphere.

Our morning sounding depicts a classic heavy rainfall environment.
Skinny MUCAPE with the bulk of the instability packed below -10C,
PWAT of 1.82" (daily max) and increasing in deep moist southwest
flow, warm cloud depths up to 14kft, and area dew points in the low
70s will be very supportive of dominant warm rain processes
with very efficient rainfall producers. In fact, even lightning
is lower probability today given the depth and width of the CAPE
profile. Will likely see very heavy rainfall with reflectivity
values not topping much higher than 30-40 dbz. While storm
motion vectors are a bit higher than previous days, PWAT values
are at record levels, so all we'll need is a short period of
backbuilding over the same area, especially those that have
gotten hit hard in the past 48-72 hours, and flash flooding will
be likely. It's also possible that heavier strips of rainfall
concentrate along the aforementioned boundary that will push
north as a warm front through the day today, but confidence in
placement is still on the lower side given the lack of stronger
surface convergence.

HREF probability for >1"/hour rates are high, highest up to 80% east
of Pittsburgh. Further, bumping up the neighborhood probability to
25 km over a window of 12 hours from 10am-10pm (accounting for
placement discontinuities among the CAMs) shows 10-20% probability
for up to 3"/hour rates. HREF max 24 hour QPF values through
Wednesday morning show strips of as high as 4", so while these types
of values are not expected across most of the area, this can give an
idea of the highest end, worst case scenario.

Given all of these factors in play, a Moderate Risk (3/4) is in
place for excessive rainfall for the WV panhandle and southwest PA
south of a line from Butler to Dubois, though it should be noted
that any location that gets hit repeatedly today will be at risk of
flash flooding... WPC Moderate Risks correlate to numerous flash
flooding events with significant flash flooding possible. Typically,
our area has only been placed in Moderate Risks or higher with
landfalling tropical systems. Never drive through flooded roadways
and remain vigilant for rapidly changing conditions in heavy
rainfall.

One other low end threat to be noted is a damaging wind/weak tornado
possibility. With weak low level shear, the threat should be
limited, but forecast soundings do have 100+ J/kg of 3CAPE with
low LCLs this afternoon. If a favorable interaction with remnant
boundaries or other showers/storms occurs, a quick spin up is a
low but not zero threat.

Coverage of rain will decrease with loss of daytime heating, but 850
mb convergence on the nose of an impinging low level jet is likely
to drive additional showers overnight, especially south of
Pittsburgh. A lower flooding threat will exist, but remnant MUCAPE
>250 J/kg and still high PWAT values will support additional heavy
rainfall producers.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
KEY MESSAGES:

- Some scattered showers Wednesday with lower coverage and flooding
  threat.
- Possible showers/storms overnight Wednesday and again Thursday
  with low end severe threat.
----------------------------------------------------------------

Wednesday could bring a relative lull in the action as ensemble 500
mb height changes show modest rises of a few mb in 12 hours. Some
scattered showers look more favored in the mid morning to early
afternoon hours before chances lessen headed into the afternoon as
shortwave support exits. Any of these showers could be brief heavy
rainfall producers, but at this time it looks like storm motion and
scattered nature should preclude significant flooding concerns.
Continued deep southerly flow will drive high temperatures into the
low to mid 80s with some afternoon breaks in the clouds possible.

Uncertainty then comes into play late Wednesday night with what will
likely be a line of storms moving across Indiana and Ohio along a
pre-frontal surface trough. Models notoriously struggle with
maintenance of decaying nocturnal convection, especially when there
is lingering MUCAPE, and ensembles all indicate 1000-1500 J/kg still
in place. Will have to see how this evolves and if the CAMs can shed
any better light over the next 24 hours, but if the line holds
together, we could see a damaging wind and hail threat favoring the
post-sunset hours. SPC has maintained the Marginal Risk (1/5)
covering most of our CWA.

The most notable height falls and upper support come Thursday as
surface low pressure drags a cold front through our area. Timing of
this boundary is still a bit uncertain and will be important for a
severe weather threat locally. Dew point SD spread shows the
boundary as far southeast as the ridges or as far northwest as the
Erie to Cleveland corridor by 18z. A slower progression (currently
less likely) would favor a higher severe threat in our area while a
quicker one would confine the threat farther east. Should the slower
one prove true, we'd again face a wind and hail threat primarily..
Machine learning favors closer to the I-95 corridor and a faster
moving boundary, and the SPC outlook is leaned that way with a
Slight Risk (2/5) over there and a Marginal Risk (1/5) locally. This
may change once timing becomes clearer.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
KEY MESSAGES:

- Turning drier with excessive heat threat ramping up into next week.
-------------------------------------------------------------------

Friday should finally see a drier day in the wake of the boundary,
though a change in airmass doesn't appear too likely with a brief
bout of northwest flow quickly flipping west to southwest again
as high pressure builds in across West Virginia. NBM MaxT
spread is pretty small with highs likely in the mid 80s.

The story of the long term period is going to turn from rain and
flooding to excessive heat. Longer range ensembles exhibit quite a
bit of certainty on a strong upper ridge building across the eastern
CONUS with a 90+% chance of 500 mb heights >590 dam. NBM probability
for highs >95F peak at 60-70% in the urban areas and valleys Monday
and Tuesday. Climatologic tools point toward heights 2-3+ SD above
normal for late June. While we often get plagued by diurnally
driven clouds and precipitation in these patterns, a rapid warm
up to well- above normal temperatures is increasingly likely,
and the threat may be longer-lived over the course of several
days with little relief at night. The takeaway message at this
point is that several days of highs into the 90s across most of
the area is increasing probability and compounding effects could
be significant.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
The combination of an abnormally moist environment, surface
heating, and approach of a mid-level shortwave will support
waves of heavy rain showers and isolated thunderstorms through
02z. Rainfall rates between 1-2"/hr will be common and can cause
rapid deterioration to 2SM or less and temporarily drop the
broadly rising cigs to fall back toward MVFR/IFR levels. Due to
the presence of a warm thermal profile, lightning potential will
be limited and thus removed from TAFs as terminal impact is too
low (less than 30%) for mention.

Though widespread convection should ease after 02z, continued
approach of the incoming shortwave may induce additional rounds
of more light to moderate rain showers with the axis of
precipitation potential shifting slightly east. Abundant
moisture and convergence as a surface trough nears should also
expedite cig falls toward widespread IFR by 12z Wednesday.

Isolated to scattered rain showers may resume after 15z
Wednesday with diurnal heating/mixing as the mid-level shortwave
finally crosses the region. Drier conditions and temporary
restriction reprieve is favored by Wednesday evening as
subsidence develops in between shortwave movement.

Outlook...
An approaching front and upper shortwave will increase
thunderstorm potential late Wednesday night through Thursday,
with timing dependent on eastward progression of upstream
convective systems. The broken line of thunderstorms may produce
gusty wind, lower cigs, and have high rainfall rates before
exiting the region by Thursday night.

High confidence in high pressure and rising heights aloft is
likely to support VFR conditions Friday into early next week.
There remains a low probability for late weekend thunderstorm
impact depending on how far east the upper ridge develops.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 10 PM EDT this evening for PAZ007>009-
     013>016-020>022-029-031-073>078.
OH...Flood Watch until 10 PM EDT this evening for OHZ039>041-
     048>050-057>059-068-069.
WV...Flood Watch until 10 PM EDT this evening for WVZ001>004-012-
     021-509>514.

&&

SYNOPSIS...88
NEAR TERM...MLB
SHORT TERM...MLB
LONG TERM...MLB
AVIATION...Frazier
Hazardous weather outlook, Jun 17, 12:21 PM EST, 15 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
121 PM EDT Tue Jun 17 2025

OHZ039>041-048-049-057-058-068-PAZ007>009-013-181730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Muskingum-Guernsey-
Noble-Mercer-Venango-Forest-Lawrence-
121 PM EDT Tue Jun 17 2025

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a Marginal Risk for severe thunderstorms Wednesday and
Thursday. Damaging wind gusts are the primary threat. Localized
flash flooding due to heavy rain in showers and thunderstorms will be
possible again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ050-059-069-PAZ014>016-020>022-029-031-073>078-WVZ001>004-012-021-
509>514-181730-
Jefferson OH-Belmont-Monroe-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
121 PM EDT Tue Jun 17 2025

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a Marginal Risk for severe thunderstorms this afternoon and
evening. Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a Marginal Risk for severe thunderstorms Wednesday and
Thursday. Damaging wind gusts are the primary threat. Localized
flash flooding due to heavy rain in showers and thunderstorms will be
possible again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

TC

The radar

The Pittsburgh radar (KPBZ), 19 km away, was scanning. The volume nearest the first event began at 17:34 UTC.

Open the radar archive at this moment

Event by event

28 flash flood. Local standard time, as filed.

Flash Flood, Allegheny

When
June 17, 12:36 PM EST to 1:36 PM EST
Where
Allegheny County, 2.1 mi W of Wildwood to 1.85 mi SE of Wexford
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
40.600, -80.010

State official reported that water rescues were occurring at girl scout cabin in North Park.

Flash Flood, Allegheny

When
June 17, 1:00 PM EST to 2:00 PM EST
Where
Allegheny County, 1.88 mi WSW of Aspinwall to 1.48 mi SSW of Sharpsburg
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
40.468, -79.912

State official reported that water was filling drainages on Washington Boulevard and flowing onto the road in spots.

Flash Flood, Allegheny

When
June 17, 1:31 PM EST to 3:31 PM EST
Where
Allegheny County, 1.35 mi NE of Ingomar to 1.26 mi ENE of Ingomar
Cause
Heavy Rain
Property damage
$5,000
Reported by
NWS Employee
Coordinates
40.594, -80.052

NWS Employee reported water overflowing its banks on Pine Creek near Pine Creek Road and Rt. 19. Also, a member of the public reported that Blaizer Dr. was closed due to flooding.

Flash Flood, Indiana

When
June 17, 1:45 PM EST to 3:45 PM EST
Where
Indiana County, Chevy Chase Hgts to 0.24 mi WSW of Chevy Chase Hgts
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
40.630, -79.150

The public reported water over the road at Chestnut Street and at Shryrock and 10th Street.

Flash Flood, Indiana

When
June 17, 2:10 PM EST to 4:10 PM EST
Where
Indiana County, 0.43 mi E of Shado Wood Vlg to 0.56 mi ENE of Claypoole Hgts
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
40.620, -79.192

The public reported water flowing over the road with manhole covers displaced in Indiana. Also, a creek was reported to be out of it's banks near Shelly Drive.

Flash Flood, Allegheny

When
June 17, 2:18 PM EST to 3:18 PM EST
Where
Allegheny County, 1.48 mi SSE of Wexford to 1.33 mi SSE of Wexford
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
40.610, -80.040

The public reported water flowing over Reichold Road.

Flash Flood, Indiana

When
June 17, 3:59 PM EST to 7:00 PM EST
Where
Indiana County, 2.6 mi WNW of Strangford to 2.68 mi WNW of Strangford
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
40.441, -79.267

The public reported flooding over roadways in Blairsville.

Flash Flood, Venango

When
June 17, 5:07 PM EST to 7:07 PM EST
Where
Venango County, 0.56 mi SE of Seneca Airpark Inc to 0.47 mi SW of Tenmile Bottom
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.363, -79.714

State official reported water over the road at US-322 and PA-257, Fairfield Drive, and Horsecreek Road.

Flash Flood, Venango

When
June 17, 5:29 PM EST to 7:29 PM EST
Where
Venango County, 0.69 mi N of Polk Jct to 0.42 mi NNW of Polk Jct
Cause
Heavy Rain
Property damage
$20,000
Reported by
State Official
Coordinates
41.380, -79.930

State official reported multiple roadways flooded. A large amount of debris on the roadway and flooding washing away ditches and culvert piping.

Flash Flood, Venango

When
June 17, 5:30 PM EST to 7:30 PM EST
Where
Venango County, 2.33 mi NNW of Raymilton to 0.61 mi NNW of Polk Jct
Cause
Heavy Rain
Property damage
$5,000
Reported by
911 Call Center
Coordinates
41.382, -79.993

Flooding was reported over Mercer Rd. Also there were several reports of flooding on Valley Road and Route 62.

Flash Flood, Venango

When
June 17, 6:08 PM EST to 8:00 PM EST
Where
Venango County, 1.99 mi W of Fertigs to 1.83 mi ESE of Van
Cause
Heavy Rain
Property damage
$5,000
Reported by
911 Call Center
Coordinates
41.350, -79.638

County 911 reported flooding on Hill City Road between Route 322 and Tarklin Road.

Flash Flood, Jefferson

When
June 17, 6:15 PM EST to 7:15 PM EST
Where
Jefferson County, 1.4 mi SE of Sigel to 1.14 mi E of Sigel
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
41.265, -79.101

The public reported flooding over US-36 near Sigel, PA.

Flash Flood, Clarion

When
June 17, 6:24 PM EST to 7:15 PM EST
Where
Clarion County, 1.25 mi WNW of Miola to 1.25 mi NW of Miola
Cause
Heavy Rain
Property damage
$2,000
Reported by
State Official
Coordinates
41.260, -79.370

State official reported Breniman Road was flooded.

Flash Flood, Westmoreland

When
June 17, 6:30 PM EST to 7:00 PM EST
Where
Westmoreland County, 2.97 mi SSW of West Fairfield to 2.6 mi S of West Fairfield
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
40.310, -79.151

The public reported that Route 711 was closed between Berkeys Road and Thatcher Road due to flooding.

Flash Flood, Venango

When
June 17, 6:38 PM EST to 7:38 PM EST
Where
Venango County, 1.73 mi SW of Cranberry to 1.67 mi WSW of Cranberry
Cause
Heavy Rain
Reported by
State Official
Coordinates
41.330, -79.740

State official reported roadways washed out near Bucktail Road.

Flash Flood, Fayette

When
June 17, 7:36 PM EST to 8:36 PM EST
Where
Fayette County, 0.87 mi SE of Trotter to 0.38 mi SSE of Trotter
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
39.990, -79.620

The public reported water flowing over US-119 near Morrell Volunteer Fire Company.

Flash Flood, Venango

When
June 18, 3:42 PM EST to 4:42 PM EST
Where
Venango County, 1 mi WSW of Franklin Fisher Arpt to 1.27 mi SE of Franklin Fisher Arpt
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.492, -79.846

State official reported Baker Road was flooded over.

Flash Flood, Venango

When
June 18, 4:10 PM EST to 5:10 PM EST
Where
Venango County, 3.66 mi NE of Cherrytree to 3.28 mi N of Petroleum Center
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
41.573, -79.689

The public reported flooding at Route 8 and Buxton Road.

Flash Flood, Venango

When
June 18, 4:11 PM EST to 5:11 PM EST
Where
Venango County, 1.38 mi S of Dempseytown to 1.03 mi ESE of Franklin Fisher Arpt
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.500, -79.800

State official reported that Billingsley Road is washed out and the public reported that State Route 417 was flooded.

Flash Flood, Venango

When
June 18, 4:18 PM EST
Where
Venango County, 2.76 mi N of Rocky Grove to 2.49 mi NNE of Rocky Grove
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.460, -79.820

State official reported that the road was completely flooded at Rocky Grove Ave and Keely Ave. Cherrytree Rd is also flooded, but passable.

Flash Flood, Venango

When
June 18, 4:39 PM EST to 6:30 PM EST
Where
Venango County, 0.29 mi SSE of Clintonville to 0.14 mi ESE of Clintonville
Cause
Heavy Rain
Property damage
$20,000
Reported by
Public
Coordinates
41.196, -79.878

The public reported that a first floor in apartment building is flooded on Butler Street. Also, 911 center reported several roads flooded: Donaldson Road and Franklin Street, State Route 208, and Emlenton Clintonville Road and Riddle Road.

Flash Flood, Venango

When
June 18, 5:24 PM EST to 7:24 PM EST
Where
Venango County, 1.09 mi ENE of Cherrytree to 0.86 mi N of Grandview
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.537, -79.711

State official reported that the roadway and bridge were flooded at Hamilton Corners Road. Also State Route 8 near Sportsman Tavern also flooded, but passable.

Flash Flood, Venango

When
June 18, 5:32 PM EST to 6:32 PM EST
Where
Venango County, Barkeyville to 0.19 mi E of Barkeyville
Cause
Heavy Rain
Property damage
$2,000
Reported by
Public
Coordinates
41.180, -79.980

The public reported that one lane is flooded on Slippery Rock Creek Road.

Flash Flood, Venango

When
June 18, 5:47 PM EST to 6:30 PM EST
Where
Venango County, 0.69 mi S of Lisbon to 0.51 mi SW of Lisbon
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.190, -79.800

State official reported that Rockdale Road, just south of 208, was flooded.

Flash Flood, Jefferson

When
June 18, 7:00 PM EST to 7:45 PM EST
Where
Jefferson County, 2.09 mi NE of Rathmel to 2.41 mi NNE of Rathmel
Cause
Heavy Rain
Property damage
$2,000
Reported by
State Official
Coordinates
41.120, -78.820

State official reported Pancoast Road was flooded.

Flash Flood, Jefferson

When
June 18, 7:00 PM EST
Where
Jefferson County, 2 mi NE of Baxter to 1.85 mi SW of Brookville
Cause
Heavy Rain
Property damage
$5,000
Reported by
State Official
Coordinates
41.150, -79.123

State official reported flooding near Snyder Road and Route 28.

Flash Flood, Jefferson

When
June 18, 7:00 PM EST to 7:30 PM EST
Where
Jefferson County, 0.69 mi S of Port Barnett to 1.05 mi SE of Port Barnett
Cause
Heavy Rain
Property damage
$2,000
Reported by
State Official
Coordinates
41.160, -79.050

State official reported flooding near Route 322 and Sulgar Road.

Flash Flood, Jefferson

When
June 18, 7:00 PM EST to 7:30 PM EST
Where
Jefferson County, 0.6 mi WNW of Brookville to 0.54 mi ENE of Brookville
Cause
Heavy Rain
Property damage
$2,000
Reported by
State Official
Coordinates
41.174, -79.091

State official reported flooding along I-80 near mile marker 80.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2025Every state in 2025This day in weather historyWarnings in Pennsylvania, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1278887, 1278889, 1278890, 1278893, 1278894, 1278891, 1278896, 1278898, 1278900, 1278897, 1278901, 1278905, 1278906, 1278907, 1278902, 1278908, 1278904, 1279139, 1279141, 1279142, 1279145, 1279148, 1279149, 1279150, 1279152, 1279155, 1279156, 1279157.